Reliability properties of mean time to failure in age replacement models Journal Article


Author(s): Asha, G.; Unnikrishnan Nair, N.
Article Title: Reliability properties of mean time to failure in age replacement models
Alternate Title: International Journal of Reliability, Quality and Safety Engineering
Journal Title: International Journal of Reliability Quality and Safety Engineering
Volume: 17
Issue: 01
ISSN: 0218-5393
Publisher: Unknown  
Date Published: 2010
Start Page: 15
End Page: 26
CUSAT Authors